Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Red splotches on left side of knee, red dots on foot. On steroid creams. Treatment?

I have red splotches on the left side of my left knee , now two small red spots on the top of my left foot . I have been to the doctor (General practitioner) and he prescribed a steroid cream which all but took care of the issue, but then it returned. any ideas? FYI -They started out looking like healing bruises, and were yellowish purple then went to red. Kind of the reversal of how a bruise heals.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
welcome to HCM!
When a person ages, he or she will bruise more easily. The layer of protective fat just under the skin becomes thinner. The small blood vessels also become more fragile and are more easily damaged. Frequent long-term exposure to the sun can also cause the skin to be more fragile and likely to bruise.
Your lesions not reponding to steroid cream can be due to some blood disorders.It is very essential to get a blood coagulation profile and platelet count done to rule out theses disorders.
hope this will help you!take care!
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor